# SDR DALA2025053104193

- Difficulty date: May 30, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 22,549 hours, 10,075 cycles
- Engine: Cfmint CFM565B23
- Engine time: 22,541 hours, 10,072 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3040 - ATO - AT 75KTS DUE TO ELEC IDG 2 OIL LO PR ECAM WARNING.   REPLACED #2 IDG. OPS CHECK GOOD. (LP 7514382)
